Strong normalization of barrecursive terms without using infinite terms.
Archiv für mathematische Logik und Grundlagenforschung, Tome 25 (1985), pp. 175-182
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1985__25_138047,
author = {Marc Bezem},
title = {Strong normalization of barrecursive terms without using infinite terms.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {175--182},
year = {1985},
volume = {25},
zbl = {0603.03017},
url = {http://geodesic.mathdoc.fr/item/AMLG_1985__25_138047/}
}
Marc Bezem. Strong normalization of barrecursive terms without using infinite terms.. Archiv für mathematische Logik und Grundlagenforschung, Tome 25 (1985), pp. 175-182. http://geodesic.mathdoc.fr/item/AMLG_1985__25_138047/